RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 1(379), Pages 165–166 (Mi umn9123)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Multidimensional analogue of Gusarov's theory of one-dimensional knots

V. M. Nezhinskii

Saint-Petersburg State University

DOI: https://doi.org/10.4213/rm9123

Full text: PDF file (347 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:1, 166–167

Bibliographic databases:

MSC: 57Q45
Presented: I. A. Dynnikov
Accepted: 19.12.2007

Citation: V. M. Nezhinskii, “Multidimensional analogue of Gusarov's theory of one-dimensional knots”, Uspekhi Mat. Nauk, 63:1(379) (2008), 165–166; Russian Math. Surveys, 63:1 (2008), 166–167

Citation in format AMSBIB
\Bibitem{Nez08}
\by V.~M.~Nezhinskii
\paper Multidimensional analogue of Gusarov's theory of one-dimensional knots
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 1(379)
\pages 165--166
\mathnet{http://mi.mathnet.ru/umn9123}
\crossref{https://doi.org/10.4213/rm9123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2406189}
\zmath{https://zbmath.org/?q=an:1176.57026}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..166N}
\elib{http://elibrary.ru/item.asp?id=12894567}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 1
\pages 166--167
\crossref{https://doi.org/10.1070/RM2008v063n01ABEH004508}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000257244100008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-48249104777}


Linking options:
  • http://mi.mathnet.ru/eng/umn9123
  • https://doi.org/10.4213/rm9123
  • http://mi.mathnet.ru/eng/umn/v63/i1/p165

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:222
    Full text:90
    References:21
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019